Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Remedy for side effects of i pill

Premium Questions

Dr.  Deepti Verma MD

hello I took iPill , after that I m getting periods again and again in 10 days intervals. It's 3rd time. So what is happening with me ? Please help me out. ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr.  Sameer Kumar MD

next week. Please let me know the reason and remedies! ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Aarti Abraham MD

Hi, I am 20 and had a sex With my boyfriend. I want to use ipill only one time.. I will never use ipill again.. Is there any side effects as I am only 20? Please do let us know.. I am waiting for your ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Richa MD

Hi, Would like to Know how to reduce side effects of i-pill ? -taken on 12th feb. ... View answer

Answered by : Dr. Richa ( OBGYN)
Dr.   Surendiran Gaj MD

i have taken 4 i pills in two months after my marriage. Last one I took was a month back. What may be its effects? I am also feeling giddy from past 10 days. Can there be a chance of pregnancy? ... View answer

Answered by : Dr. Surendiran Gaj ( Geriatics Specialist)

Public Forum Discussions

Dr.  Rajinder Bajoria MD

what are the side effects of taking i pill? ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. Puneet Vir Singh MD

100Mg and take Vasograin whenever i get the headache. Please let me know the side effects of these drugs and suggest few natural remedy to avoid / cure it completely .. ... View answer

Answered by : Dr. Puneet Vir Singh ( Diabetologist)
Dr. Mohammed Tauseef MD

but that to is soft. So I guess my question is, should I be worried about this side effect and/or is there something I can do? Also, any home remedies for insomnia in adderall patients? Sometimes I... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)
Dr. Puvvula Kishore Kumar MD

SIDE EFFECT OF I PILL ... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Nishith R S MD

ready to get my period. what side effects should i have up until i get my period ... View answer

Answered by : Dr. Nishith R S ( Diabetologist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

hi welcome to HCM no side effects...

Dr. Manisha Jain MD

hello, there are no side effects for future pregnancy

Dr. Benard Shehu MD

Yes this is a common side effect of I pill.